VDC test kit slider
VDC-Banner-new_468
VDC test kit slider
sperti-banner
I am taking vitamin d supplement more than nine months and feeling improvement in my mental health. Doctor recommended me calcium with it but I am not taking calcium with it . I take lot of calcium through diet like cheese, milk and egg. But there is a change feeling I am that my testis is not full of sperm and feel uncomfortable. Before this problem not happening. Is everything right.

Asked by  dky.united15595300 on December 21, 2016

Answers
  •  dky.united15595300 on

    See title

    Answered by  dky.united15595300 on
  •  IAW on

    How much Vitamin D are you taking?
    If you have enough calcium in your diet, then you do not need to supplement.

    Answered by  IAW on
  •  dky.united15595300 on

    5000 IU per day. For calcium I am taking per day milk containing 750 mg of calcium, cheese contained 500 mg of calcium,egg and sometimes spinach.

    Answered by  dky.united15595300 on
  •  IAW on

    You originally said “change feeling I am that my testis is not full of sperm and feel uncomfortable” and “is everything alright”?
    Vitamin D does raise testosterone levels and should only be beneficial in the area of reproduction. So there are three choices. Something could be wrong and you should check with your doctor.
    The next choice is that you are not taking enough Vitamin D. If you weigh more than 150lbs (68kkg), then you will need to take more. Some people just need more. Has your doctor checked your Vitamin D blood levels at any point and do you know what your level is?
    The third might be this. At http://www.sciencedirect.com/science/article/pii/S2090506815000743, it says the following. It reads “High concentration of magnesium was reported in human testis and prostate gland, seminal vesicles and seminal plasma.” “Dietary magnesium was shown to effect testis directly.” Vitamin D uses a lot of magnesium and you may be deficient. This deficiency will not show in a blood test. The symptoms of a magnesium deficiency are usually the following. Irritability or anxiety, Nausea, Headaches, Insomnia, Fatigue, Muscle cramps/twitching, Weakness and constipation. A deficiency for you may show up like you described above. Many people are magnesium deficient. It would be worth trying a supplement to see if it helps. (Do NOT get magnesium oxide and other type is fine.) If you try it and it works, you should come back and tell me.

    Answered by  IAW on

Recent Discussion

Popular Questions